# SDR ASOA2016030114546

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Condition: Shifted
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATING SHIM BETWEEN FS 513.00 FRAME AND RT AND LT MCG SIDE BRACE FITTING BRACKETS.  COMPLIED WITH ECTC REO 601R-53-41-101-01 PERMANENT REPAIR.  COMPLIED WITH ECTC EO 600-53-26-50003.  COMPLIED WITH EC/TC REO 601R-53-41-101 01. VERIFIED COMPLIANCE OF ECTC REO 601R-53-41-101-01.  COMPLIED WITH ECTC REO 601R-53-41-101-01 AS WRITTEN.
